# SDR AALA202007279020

- Difficulty date: June 30, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,896 hours, 25,236 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D57252598000
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF ANCHORAGE FITTING FOR LH MLG RETRACTION ACTUATOR, MEASURING L= 2.000 IN, W=1.350 IN, D=0.021 IN. PERFORMED TIME-LIMITED REPAIR TO REWORK BORE/FASTENER HOLE IAW A319 SRM 57-26-13-300-025 AND DGW R572-58980.
